Calpol Infant Suspension, 100ml

  • Gets to work on fever in just  15 minutes
  • Gentle on tummies
  • For babies and children aged from 2 months to 6 years weighing more than 4kg and not premature.
  • Active Ingredient: Paracetamol 120mg

Calpol Infant Suspension is a 100ml bottle containing paracetamol used to treat:

  • Fever
  • Post-immunisation fever
  • Cold & flu symptoms
  • Teething
  • Headache
  • Sore throat
  • Earache
  • Other aches & pains

£3.49

Qty:
Compare
SKU: 3143823. Categories: ,

Calpol Infant Suspension is a 100ml bottle containing paracetamol used to treat:

  • Fever
  • Post-immunisation fever
  • Cold & flu symptoms
  • Teething
  • Headache
  • Sore throat
  • Earache
  • Other aches & pains

Calpol Infant Suspension, 100ml

Calpol Infant Suspension helps to relieve pain and reduces fever in babies and infants

Calpol Infant Suspension provides soothing relief from pain and fever for your children, when they need it most. It starts to work on fever in just 15 minutes but is still gentle on delicate tummies.

Trusted by parents for over 50 years, CALPOL® Infant Suspension is gentle enough to use from 2 months. Each pack comes with an easy dose syringe.

Calpol Infant Suspension is a strawberry flavoured oral solution intended for use in children aged 2 months to 6 years. Getting the dose of paracetamol correct is important, that’s why Calpol always comes with an oral syringe to help you give the right dose.

Use Calpol Infant Suspension for:

  • Fever (Raised Temperature)
  • Post-Immunisation Fever
  • Cold & Flu symptoms
  • Teething
  • Headache
  • Sore throat
  • Earache
  • Other aches & pains

For oral use only.

High Temperature in Children

A high temperature is very common in young children. The temperature usually returns to normal within 3 or 4 days.

A normal temperature in babies and children is about 36.4C, but this can vary slightly from child to child.

A high temperature is 38C or more.

A high temperature is the body’s natural response to fighting infections like coughs and colds.

Many things can cause a high temperature in children, from common childhood illnesses like chickenpox and tonsillitis, to vaccinations.

Your child might:

  • feel hotter than usual when you touch their back or chest
  • feel sweaty
  • look or feel unwell

Use a digital thermometer, which you can buy from pharmacies and supermarkets, to take your child’s temperature.

You can usually look after your child or baby at home. The temperature should go down over 3 or 4 days.

DO

  • give them plenty of fluids

  • look out for signs of dehydration

  • give them food if they want it

  • check on your child regularly during the night

  • keep them at home

  • give them paracetamol if they’re distressed or unwell

  • get medical advice if you’re worried about your child

DON’T

  • do not undress your child or sponge them down to cool them, a high temperature is a natural and healthy response to infection

  • do not cover them up in too many clothes or bedclothes

  • do not give aspirin to children under 16 years of age

  • do not combine ibuprofen and paracetamol, unless a GP tells you to

  • do not give paracetamol to a child under 2 months

  • do not give ibuprofen to a child under 3 months or under 5kg

  • do not give ibuprofen to children with asthma

CALL 111 OR YOUR GP SURGERY NOW IF YOUR CHILD:

  • is under 3 months old and has a temperature of 38C or higher, or you think they have a high temperature
  • is 3 to 6 months old and has a temperature of 39C or higher, or you think they have a high temperature
  • has other signs of illness, such as a rash, as well as a high temperature
  • has a high temperature that’s lasted for 5 days or more
  • does not want to eat, or is not their usual self and you’re worried
  • has a high temperature that does not come down with paracetamol
  • is dehydrated – such as nappies that are not very wet, sunken eyes, and no tears when they’re crying

CALL 999 IF YOUR CHILD:

  • has a stiff neck
  • has a rash that does not fade when you press a glass against it (use the “glass test” from Meningitis Now)
  • is bothered by light
  • has a fit (febrile seizure) for the first time (they cannot stop shaking)
  • has unusually cold hands and feet
  • has blue, pale or blotchy skin, lips or tongue
  • has a weak, high-pitched cry that’s not like their normal cry
  • is drowsy and hard to wake
  • is extremely agitated (does not stop crying) or is confused
  • finds it hard to breathe and sucks their stomach in under their ribs
  • is not responding like they normally do, or is not interested in feeding or normal activities

Calpol Infant Suspension Reviews

After using Calpol Infant Suspension, it’s helpful to let others know about your experience. Reviews of an item help other users know that medicines received have helped the condition it is claimed for, how well the treatment worked or any issues to be aware of. We invite our users to leave a review of both their treatment and of the service provided. Click on the reviews tab to see if there has been feedback on this item.

Price of  Calpol Infant Suspension in UK

Buy Calpol Infant Suspension at  Dock Pharmacy Essex UK, UK Online Pharmacy.

Patient information Leaflet

Brand

calpol

Brand

How To Use

How to give Calpol Infant Sugar Free Suspension:

This medicine is suitable for pain and fever in infants over 2 months old. Only give if your baby weighs over 4 kg and was born after 37 weeks gestation.

Child’s AgeDose for Pain and FeverHow Often (in 24 hours)
2-3 Months2.5ml – if necessary, after 4-6 hours, give a second 2.5ml dose.Up to 2 times
3-6 Months2.5mlUp to 4 times
6-24 MonthsUp to 5mlUp to 4 times
2-4 Years7.5ml (5ml + 2.5ml)Up to 4 times
4-6 Years10mlUp to 4 times

For the relief of fever after vaccinations at 2, 3 and 4 months: 2.5 ml. This dose may be given up to 4 times a day starting at the time of vaccination. Do not give more than 4 doses in any 24 hours. Leave at least 4 hours between doses. If your baby still needs this medicine two days after receiving the vaccine talk to your doctor or pharmacist.

Delivery Options

Delivery options

All deliveries are subject to the availability of the product and product sale conditions been met.

Order & Collect
Free next-day collection from In-Store

UK Delivery

Standard Delivery within the UK £3.50 Delivery time 3-4 days
First Class Delivery within the UK £5.90 Delivery time 1-2 days
Priority Delivery within the UK £7.10. Next day delivery by 1pm. Order must be placed by 1pm. Priority delivery is only available Monday to Thursday.

Europe Delivery

Standard Delivery within EEC from £12.50 Delivery time up to 5 days depending on the local delivery service within your country.
Expedited Delivery within EEC £39.50 Delivery time 2 days. Delivery by DHL, UPS or TNT.

Rest of the World

Standard Delivery Rest of the World from £16.10 Delivery Time 10 – 15 Days
Expedited Delivery Rest of the World £55.09 Delivery 5 days. Delivery service by DHL, TNT or UPS

For more information see our Shipping Policy or view our Return policy.

Product Details

Before giving calpol infant to your child
This medicine is suitable for most people but a few people
should not use it. If you are in any doubt, talk to your doctor
or pharmacist.
Do not give your child this medicine…
■ If s/he has ever had a bad reaction to any of
the ingredients.
■ If s/he is taking anything else with paracetamol in it.
■ If s/he is between 2-3 months old and is taking this
medicine for other causes of pain and fever and:

Weighs less than 4 kg or
■ Was born before 37 weeks
If any of these applies, get advice from a pharmacist
or doctor without using CALPOL®.
Talk to your doctor or pharmacist…
■ If your child has serious kidney or liver problems.
■ If your child has an inherited intolerance
to fructose or been diagnosed with an intolerance
to some other sugars.
■ If your child is taking any other medicines
including:
■ metoclopramide or domperidone (used to treat
nausea and vomiting)
■ cholestyramine (used to treat high cholesterol)
■ anticoagulants (drugs that thin the blood, such
as warfarin)
■ anticonvulsants (drugs to treat epilepsy)
If you are not sure about the medicine your child is
taking, show the bottle or pack to your pharmacist.
If any of these bullet points apply, talk to a doctor or
pharmacist.
If adults take this medicine:
The following additional warnings are included in case an
adult takes this product.
■ You can use this medicine while you are taking oral
contraceptives (‘the pill’), but it may not work so well on
your pain or fever.
■ If you drink large amounts of alcohol, you may be more
open to the side-effects of paracetamol. If this applies to
you, talk to a doctor before use.
■ If necessary, the medicine can be used during pregnancy.
You should use the lowest possible dose that reduces your
pain and/or your fever and use it for the shortest time
possible. Contact your doctor or pharmacist if the pain and/
or fever are not reduced or if you need to take the medicine
more often.
■ Ask your doctor or pharmacist for advice before taking this
medicine if you are breastfeeding.

Storing this medicine
Keep this medicine out of the sight and reach of children.
Do not store above 25°C.
Keep bottle in the outer carton.
Do not use after the end of the month shown as an expiry
date on the packaging.
Do not throw away any medicines via wastewater or household
waste. Ask your pharmacist how to throw away medicines you no
longer use. These measures will help protect the environment

Side Effects

CALPOL® Infant Suspension can have side-effects, like all
medicines, although these don’t affect everyone and are
usually mild.
Tell your doctor as soon as possible if you
notice any of these:
■ allergic reactions including swelling of the face,
tongue or throat, difficulty swallowing, unexplained
wheezing, shortness of breath, rash or hives.
■ becoming unusually tired, unexpected bruising or
bleeding and getting more infections (such as colds)
than usual. These are very rare effects in people
taking paracetamol.
■ very rare cases of serious skin reactions have been
reported. Symptoms may include: skin reddening,
blisters, rash. If skin reactions occur or existing skin
symptoms worsen, stop use and seek medical help
right away.
If your child shows any of these signs, stop giving paracetamol
and talk to a doctor right away.
Long term use: People who use medicines containing paracetamol
every day for a long time (several months or more) could get
certain side-effects, including liver and kidney damage. 

Ingredients

The active ingredient is: Paracetamol 120 mg per 5 ml.
Other ingredients are: Sucrose, sorbitol liquid (E420),
glycerol, polysorbate 80, asulfame potassium, methyl
parahydroxybenzoate (E218), propyl parahydroxybenzoate
(E216), ethyl parahydroxybenzoate (E214), microcrystalline
cellulose and carmellose sodium, xanthan gum and purified
water. The flavouring is strawberry (containing propylene
glycol (E1520)) and colouring is carmoisine (E122).
Each 5 ml of this product contains 2.2 g of sucrose.

Reviews

There are no reviews yet.

Only logged in customers who have purchased this product may leave a review.

Questions and answers of the customers

There are no questions yet, be the first to ask something for this product.

Other Products From This Seller